# SDR DALA2022081905655

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 104,370 hours, 15,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 193, SEAT 1BC EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: REPLACED CHARGER. LP 9025158
